Previous |  Up |  Next


Title: Compléments au mémoire: Déformation projective des congruences $W$ (French)
Title: Supplement to the article: Projective deformation of congruences $W$ (English)
Author: Čech, Eduard
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 9
Issue: 2
Year: 1959
Pages: 289-296
Summary lang: Russian
Category: math
MSC: 53.20
idZBL: Zbl 0131.37302
idMR: MR0133753
DOI: 10.21136/CMJ.1959.100352
Date available: 2008-06-09T13:01:43Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_09-1959-2_6.pdf 1.036Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo